Wood problem.. HELP

  1. New Member
    bullet's Avatar
    Join Date
    May 2006
    Age
    31
    Posts
    93
    Rep Power
    151
    Level
    9
    Lv. Percent
    19.65%

    Wood problem.. HELP


    Hey guys i've got a little wood problem. Got off my cycle on the 30th of may and i've been doing post cycle therapy since. First week i ran tomaxifen at 50mcg for about 4 days until I got my toremifene and i've been running that since. For a week at 90mcg and then at 60mcg. Also today is my 7th day on clen. Well starting about 2 weeks ago i've been having problems with my erections. The first few times i was able to just brush it off and tell my girl that i have a lot of things on my mind and that I'm tired. I thought that i was doing better too, until tonight when it happened again. Now she just thinks that i don't find her attractive anymore since we haven't had sex in 2 weeks. I've taken Cialis before while I was on the superdrol cycle just for fun and it was awsome. However last time i took it, when i really needed it, it didn't work. My balls seem fine, no shrinkage there... so what the heck could there be wrong with me?? What should I do??

  2. Elite Member
    RenegadeRows's Avatar
    Join Date
    Feb 2006
    Posts
    8,669
    Rep Power
    191398
    Level
    60
    Lv. Percent
    72.63%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by bullet
    Hey guys i've got a little wood problem. Got off my cycle on the 30th of may and i've been doing post cycle therapy since. First week i ran tomaxifen at 50mcg for about 4 days until I got my toremifene and i've been running that since. For a week at 90mcg and then at 60mcg. Also today is my 7th day on clen. Well starting about 2 weeks ago i've been having problems with my erections. The first few times i was able to just brush it off and tell my girl that i have a lot of things on my mind and that I'm tired. I thought that i was doing better too, until tonight when it happened again. Now she just thinks that i don't find her attractive anymore since we haven't had sex in 2 weeks. I've taken Cialis before while I was on the superdrol cycle just for fun and it was awsome. However last time i took it, when i really needed it, it didn't work. My balls seem fine, no shrinkage there... so what the heck could there be wrong with me?? What should I do??
    That sucks bro. I feel your pain. Why do you think I 'm scared to run SD?

    3g Fenugreek + 5g Arginine + Tribulus twice daily. If that doesn't work: get some TADALAFIL. I heard its really good for fixing that problem.

    Best of luck,
    -RR
  3. New Member
    Mess's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Jul 2005
    Age
    41
    Posts
    351
    Rep Power
    291
    Level
    15
    Lv. Percent
    78.64%

    I can feel you buddy, it really sucks, search proviron because thats what its for, for elder ppl and i'm not sure if you can use it before finishing your PCT due to its androgenic effect.

    Just my .02 cents
    •   
       

  4. Board Supporter
    wastedwhiteboy2's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jun 2004
    Age
    41
    Posts
    2,990
    Rep Power
    3016
    Level
    38
    Lv. Percent
    59.41%
    Achievements Activity ProPosting Pro

    thats to be expected pct. try renegades suggestions and you'll be better. I think zma pct helps with wood too.
  5. New Member
    maxxdout's Avatar
    Join Date
    May 2006
    Age
    36
    Posts
    41
    Rep Power
    126
    Level
    5
    Lv. Percent
    88.78%

    I had the same problem when i got off my last prohormone, i found a product in muscle mag called paravol, its designed to supplement PCT primarily for sexual problems, i bought it off the web

    basically i took it along with my pct when i started to have wood problems, it got my sex drive backto max where it always was and i was back in the game in no time, id check it out
  6. Senior Member
    Viperspit's Avatar
    Join Date
    Sep 2005
    Age
    51
    Posts
    1,766
    Rep Power
    1002
    Level
    30
    Lv. Percent
    75.42%
    Achievements Activity ProPosting Pro

    the suggestions above are valid. however, I suggest a more simple approach. just have your girlfriend, bring one of her girlfriends over and have them polish your wood together. problem solved

    That will be a $20 office visit, thank you.
  7. New Member
    bigSMokey's Avatar
    Join Date
    Mar 2006
    Posts
    141
    Rep Power
    177
    Level
    10
    Lv. Percent
    40.71%

    The tamoxifen is a large part of the problem. Yes, it's restoring your HTPA and when used for post cycle therapy will help decrease damage the damage to your that anabolics cause to test production years down the road. However when your on the tamo, it can kill your libido as a side effect. This is why clomid is often recommeded, esp. if you don't have any gyno problems. Clomid will help gyno as well, but is really good for getting your balls back in action and has less of libido lowering effect. in fact I remember Dr. D stating that clomid is actually good for libido.

    So for anyone unfamiliar with SERMS for PCT (which are essential), they can be quickly summed up as follows:

    Gyno:
    Nolva > Clomid

    Testicular function/libido:
    Clomid > Nolva

    Mood:
    Nolva > Clomid (Clomid can make you feel your girlfriends PMS pain)

    Sides:
    Too varied to just sum up, but nolva is harder on the liver, but in long-term use clomid is worse for eyesight. Read the Dr. D thread in this forum entitled 'Dr. D help', esp. around the first 6-7 pages of that thread.
  8. New Member
    bullet's Avatar
    Join Date
    May 2006
    Age
    31
    Posts
    93
    Rep Power
    151
    Level
    9
    Lv. Percent
    19.65%

    Quote Originally Posted by bigSMokey
    The tamoxifen is a large part of the problem. Yes, it's restoring your HTPA and when used for post cycle therapy will help decrease damage the damage to your that anabolics cause to test production years down the road. However when your on the tamo, it can kill your libido as a side effect.
    Hmm..... I think i'm going to go on Novedex. I've allready been on Nolva for 2 weeks, so i think i'll be ok going on Novedex now. I took some Taladafil yeasturday and it worked really good. But i can't take that on a daily basis. So i'm gonna go on Novedex for 2 weeks and then call it quits with the PCT.
  9. New Member
    juggernaut333's Avatar
    Join Date
    Jan 2005
    Posts
    259
    Rep Power
    251
    Level
    13
    Lv. Percent
    60.81%

    usp labs powerfull has me sportin wood like crazy.makes the difference with pct as well as the cialis is never needed to be busted outto give the lady a good bonin.its name suits it..powerfull!
  10. New Member
    stinkfinger's Avatar
    Join Date
    Apr 2005
    Age
    37
    Posts
    105
    Rep Power
    171
    Level
    9
    Lv. Percent
    61.51%

    Toremin. is the best of both worlds. I used it last pct(and DHEA) for Superdrol and it restored my libido in about 2-3 days. The last week of SD had been rough!
  

  
 

Similar Forum Threads

  1. Squating problems b/c of knee & other problems - help
    By gettin'old in forum Exercise Science
    Replies: 12
    Last Post: 11-15-2011, 03:25 PM
  2. Bench Problem...help
    By srx600 in forum Training Forum
    Replies: 7
    Last Post: 04-16-2008, 06:47 PM
  3. Diet Induced Endocrine Problems/Help
    By bodybuildit in forum Male Anti-Aging Medicine
    Replies: 2
    Last Post: 01-28-2008, 02:31 PM
  4. Replies: 44
    Last Post: 08-22-2007, 03:28 PM
  5. Prostate problems??Help
    By ABiLiTY in forum Anabolics
    Replies: 29
    Last Post: 12-14-2005, 07:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in